Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 196, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jun 26, 2011, 7:33 PM CDT for 4 counties in Iowa; Burt County, Dodge County, Washington County, Nebraska. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 7:33 PM CDT (00:33 UTC)
- Expired
- Jun 26, 2011, 8:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Harrison County, IA, Monona County, IA, Pottawattamie County, IA, Shelby County, IA, Burt County, NE, Dodge County, NE, Washington County, NE
The radar
The Omaha radar (KOAX), 79 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 7:43 PM CDT | TSTM WND GST 69 | Tekamah, NE | |
| Jun 26, 7:52 PM CDT | TSTM WND GST 65 | 3 N Little Sioux, IA | 1 FOOT DIAMETER TREE BLOWN DOWN. SOME CORN LEANING. SOME CORN SNAPPED. |
| Jun 26, 7:52 PM CDT | TSTM WND GST 65 | 3 N Little Sioux, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 4:56 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.6 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2873 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 501 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 248 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 6.2
- Supercell composite
- 26.5
The text
As transmitted, in the capitals the NWS used until 2016.
974
WUUS53 KOAX 270033
SVROAX
IAC085-133-155-165-NEC021-053-177-270115-
/O.NEW.KOAX.SV.W.0196.110627T0033Z-110627T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
733 PM CDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HARRISON COUNTY IN SOUTHWEST IOWA...
SOUTHERN MONONA COUNTY IN WEST CENTRAL IOWA...
NORTHERN POTTAWATTAMIE COUNTY IN SOUTHWEST IOWA...
SHELBY COUNTY IN SOUTHWEST IOWA...
SOUTHEASTERN BURT COUNTY IN EAST CENTRAL NEBRASKA...
EAST CENTRAL DODGE COUNTY IN EAST CENTRAL NEBRASKA...
WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 815 PM CDT
* AT 731 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
OF 70 MPH OR HIGHER. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DECATUR TO HOOPER...AND MOVING EAST AT 65 MPH.
* LOCATIONS IMPACTED INCLUDE...
NICKERSON...TEKAMAH...ARLINGTON...MOORHEAD...PISGAH...KENNARD...
MONDAMIN...BLAIR...MODALE...FORT CALHOUN...MISSOURI VALLEY...
LOGAN...EARLING...PERSIA...DEFIANCE...MINDEN...UNDERWOOD...IRWIN...
SHELBY AND HARLAN.
THE WARNED AREA INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS
17 AND 48.
THE WARNED AREA INCLUDES INTERSTATE 29 IN IOWA BETWEEN MILE MARKERS
100 AND 99.
THE WARNED AREA INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS
137 AND 140.
THE WARNED AREA INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILE MARKERS
117 AND 126.
THE WARNED AREA INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 52
AND 91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. THE WINDS WILL LIKELY CAUSE DAMAGE TO TREES...AND MAY
ALSO BE STRONG ENOUGH TO CAUSE MINOR STRUCTURAL DAMAGE TO BUILDINGS.
MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR HOME OR
BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. CARS...BOATS AND
MOBILE HOMES ARE NOT A SAFE PLACE DURING HIGH WINDS.
&&
LAT...LON 4150 9505 4150 9515 4131 9516 4132 9556
4138 9593 4139 9594 4150 9670 4195 9617
4192 9567 4187 9567 4186 9509 4161 9509
4160 9504 4152 9504
TIME...MOT...LOC 0033Z 280DEG 55KT 4196 9615 4156 9650
WIND...HAIL 70MPH <.75IN
$$
CHERMOK3 follow-up statements
176
WWUS53 KOAX 270046
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
746 PM CDT SUN JUN 26 2011
IAC085-133-155-165-NEC021-053-177-270115-
/O.CON.KOAX.SV.W.0196.000000T0000Z-110627T0115Z/
SHELBY IA-POTTAWATTAMIE IA-MONONA IA-HARRISON IA-BURT NE-DODGE NE-
WASHINGTON NE-
746 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WASHINGTON...
EAST CENTRAL DODGE...SOUTHEASTERN BURT...HARRISON...SOUTHERN
MONONA...NORTHERN POTTAWATTAMIE AND SHELBY COUNTIES UNTIL 815 PM
CDT...
AT 740 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF ONAWA TO 6 MILES
EAST OF NICKERSON...MOVING EAST AT 65 MPH.
AT 743 PM...69 MPH WINDS WERE RECORDED AT TEKAMAH AIRPORT.
LOCATIONS IMPACTED INCLUDE...
MOORHEAD...PISGAH...KENNARD...MONDAMIN...BLAIR...MODALE...FORT
CALHOUN...MISSOURI VALLEY...LOGAN...EARLING...DEFIANCE...PERSIA...
MINDEN...UNDERWOOD...IRWIN...HARLAN...SHELBY...AVOCA...WALNUT AND
ELK HORN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DAMAGING WINDS ARE LIKELY. MOVE TO AN INTERIOR ROOM ON THE LOWEST
LEVEL OF YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS
DOORS. THE WINDS MAY BE STRONG ENOUGH TO DAMAGE TREES AND CAUSE
STRUCTURAL DAMAGE TO BUILDINGS. SEVERE THUNDERSTORMS CAN ALSO PRODUCE
LARGE HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN.
&&
LAT...LON 4150 9505 4150 9515 4131 9516 4132 9556
4138 9593 4139 9594 4150 9670 4195 9617
4192 9567 4187 9567 4186 9509 4161 9509
4160 9504 4152 9504
TIME...MOT...LOC 0045Z 280DEG 55KT 4193 9591 4154 9627
WIND...HAIL 70MPH <.75IN
$$
CHERMOK/MAYES071
WWUS53 KOAX 270059
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
759 PM CDT SUN JUN 26 2011
IAC085-133-155-165-NEC021-053-177-270115-
/O.CON.KOAX.SV.W.0196.000000T0000Z-110627T0115Z/
SHELBY IA-POTTAWATTAMIE IA-MONONA IA-HARRISON IA-BURT NE-DODGE NE-
WASHINGTON NE-
759 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WASHINGTON...
EAST CENTRAL DODGE...SOUTHEASTERN BURT...HARRISON...SOUTHERN
MONONA...NORTHERN POTTAWATTAMIE AND SHELBY COUNTIES UNTIL 815 PM
CDT...
AT 754 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES EAST OF MOORHEAD TO KENNARD...
MOVING EAST AT 65 MPH.
A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN HARRISON AND
SOUTHEAST MONONA COUNTIES.
LOCATIONS IMPACTED INCLUDE...
FORT CALHOUN...MISSOURI VALLEY...LOGAN...EARLING...DEFIANCE...
PERSIA...UNDERWOOD...IRWIN...MINDEN...HARLAN...SHELBY...AVOCA...
WALNUT...ELK HORN...WILSON ISLAND STATE PARK...DUNLAP...WOODBINE...
PANAMA...PORTSMOUTH AND WESTPHALIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DAMAGING WINDS ARE LIKELY. MOVE TO AN INTERIOR ROOM ON THE LOWEST
LEVEL OF YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS
DOORS. THE WINDS MAY BE STRONG ENOUGH TO DAMAGE TREES AND CAUSE
STRUCTURAL DAMAGE TO BUILDINGS. SEVERE THUNDERSTORMS CAN ALSO PRODUCE
LARGE HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN.
&&
LAT...LON 4150 9505 4150 9515 4131 9516 4132 9556
4138 9593 4139 9594 4150 9670 4195 9617
4192 9567 4187 9567 4186 9509 4161 9509
4160 9504 4152 9504
TIME...MOT...LOC 0059Z 280DEG 55KT 4189 9563 4144 9610
WIND...HAIL 70MPH <.75IN
$$
CHERMOK/MAYES233
WWUS53 KOAX 270112
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
812 PM CDT SUN JUN 26 2011
IAC085-133-155-165-NEC021-053-177-270122-
/O.EXP.KOAX.SV.W.0196.000000T0000Z-110627T0115Z/
SHELBY IA-POTTAWATTAMIE IA-MONONA IA-HARRISON IA-BURT NE-DODGE NE-
WASHINGTON NE-
812 PM CDT SUN JUN 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON...EAST CENTRAL
DODGE...SOUTHEASTERN BURT...HARRISON...SOUTHERN MONONA...NORTHERN
POTTAWATTAMIE AND SHELBY COUNTIES WILL EXPIRE AT 815 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
EASTERN HARRISON...SOUTHEAST MONONA...NORTHERN
POTTAWATTAMIE...SHELBY...AND SOUTHEAST WASHINGTON COUNTIES UNTIL 845
PM.
LAT...LON 4150 9505 4150 9515 4131 9516 4132 9556
4138 9593 4139 9594 4150 9670 4195 9617
4192 9567 4187 9567 4186 9509 4161 9509
4160 9504 4152 9504
TIME...MOT...LOC 0112Z 280DEG 55KT 4185 9537 4141 9584
$$
CHERMOK/MAYESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:00 PM CDT, 4 hours 33 minutes earlier.
Area forecast discussion, Jun 26, 3:00 PM CDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
300 PM CDT SUN JUN 26 2011
.SHORT TERM...TONIGHT.
COMPLEX SITUATION WITH LOW PRESSURE OVER KANSAS AND WARM FRONT TO
OUR SOUTH. ALSO THE COLD FRONT TO THE NORTHWEST WILL PUSH INTO THE
AREA OVERNIGHT. EXPECT SCATTERED STRONG TO SEVERE STORMS WITH
LOCALLY HEAVY RAIN AT LEAST THROUGH THE EVENING. THERE ARE ALSO
SOME SIGNALS THAT HEAVY RAIN MAY OCCUR ALONG AND JUST AHEAD OF THE
COLD FRONT LATER TONIGHT. ISSUED A FLASH FLOOD WATCH WHERE HEAVY
RAIN MAY OCCUR AND GROUND IS ALREADY WET FROM RECENT
RAINFALL...GENERALLY SOUTHEAST OF A LINE FROM COLUMBUS TO TEKAMAH
INCLUDING ALL OF SOUTHWEST IOWA. WINDS WILL SHIFT TO THE NORTH OR
NORTHWEST AS THE FRONT PUSHES THROUGH.
.LONG TERM...MONDAY THROUGH SUNDAY.
THE CONCERNS MONDAY THROUGH WEDNESDAY WILL BE THE LINGERING SHOWERS
AND THUNDERSTORMS IN THE MORNING...THEN POTENTIAL FOR ISOLATED
SHOWERS AND THUNDERSTORMS TUESDAY NIGHT INTO WEDNESDAY MORNING.
THE COLD FRONT THAT IS ADVANCING ACROSS THE PLAINS SHOULD BE INTO
SOUTHWEST IOWA BY 12Z MONDAY. SOME LINGERING SHOWERS/TSRA WILL BE
POSSIBLE IN THE MORNING ACROSS SOUTHEAST NEBRASKA AND SOUTHWEST
IOWA...THEN SUBSIDENCE SHOULD MOVE IN FOR THE AFTERNOON. THE NAM
HOLDS ON TO THE HEAVIER PRECIPITATION LONGER...WHILE THE GFS/EC
ARE MORE PROGRESSIVE. HAVE TRENDED ON THE PROGRESSIVE SIDE WITH
DECREASING POPS MONDAY MORNING. WITH MOISTURE TRYING TO WORK BACK
INTO EASTERN NEBRASKA MONDAY AFTERNOON...COULD SEE SOME CU DEVELOP
WITH TRIGGER TEMPERATURES IN THE 70S. HIGHS MONDAY SHOULD TOP OUT
IN THE 70S AND 80S.
MONDAY NIGHT THROUGH TUESDAY EVENING...SURFACE HIGH PRESSURE WILL
BUILD IN AND THEN SLIDE TO THE EAST. THE LOW LEVEL JET RETURNS
TUESDAY NIGHT AND WEDNESDAY MORNING WITH THE CHANCE FOR
THUNDERSTORMS WITH A WEAK SHORTWAVE TROUGH RIDING THE EDGE OF THE
CAP. THESE STORMS SHOULD MOVE OUT OF THE AREA BY AFTERNOON.
WEDNESDAY EVENING...THERE IS A MID TROPOSPHERIC RIDGE OVER THE
MIDDLE PART OF THE COUNTRY...WITH A TROUGH THAT IS MOVING ACROS
NEVADA...AND EXTENDS NORTHWARD INTO WASHINGTON STATE AND IDAHO.
THROUGH THURSDAY...LIFT TROUGH WILL LIFT NORTHEAST INTO THE NORTHERN
PLAINS AND WILL DRAG A COLD FRONT INTO WESTERN NEBRASKA AND
DAKOTAS. THE GFS IS A LITTLE FASTER THAN THE ECMWF...HOWEVER SINCE
THE BETTER PUSH IS TO THE NORTH OF THE AREA...THE PROGRESS OF THE
SURFACE FRONT SLOWS DOWN AND THEY BOTH HAVE THE FRONT SLOWLY MOVING
ACROSS THE FORECAST AREA FRIDAY. THE FRONT SAGS INTO SOUTHERN
NEBRASKA AND SOUTHERN IOWA SATURDAY...THEN LIFTS NORTH A LITTLE
SATURDAY NIGHT AND SUNDAY MORNING WITH THE APPROACH AND PASSAGE OF A
SHORTWAVE IN THE NORTHWEST FLOW ALOFT...THEN...THE FRONT SAGS SOUTH
AGAIN LATER SUNDAY. THIS PERIOD FROM WEDNESDAY NIGHT INTO SUNDAY
STARTS OUT DRY WITH ABOVE NORMAL TEMPERATURES. AS THE
FRONT MOVES INTO THE AREA AND MEANDERS ACROSS PARTS OF NEBRASKA
AND IOWA...THERE WILL BE A CHANCE OF THUNDERSTORMS. MOISTURE IS
MOVING OUT WEDNESDAY NIGHT...BUT RETURNS AND POOLS ALONG THE FRONT
FRIDAY AND BEYOND. HIGHS IN THE 90S THURSDAY SHOULD LOWER TO THE
80S AND 90S FRIDAY AND SATURDAY AND WILL BE DEPENDENT ON CLOUD
COVER AS THE PUSH OF COOLER AIR IS MORE INTO THE UPPER MISSISSIPPI
VALLEY.
&&
.AVIATION...
TAF SITES KOFK/KOMA/KLNK
18Z TAFS
IFR AND MVFR CONDITIONS WILL GENERALLY PREVAIL UNTIL NORTH AND
NORTHWEST WINDS BRING SOME DRIER AIR LOW LEVEL AIR INTO THE AREA.
EXPECT CONDITIONS TO TREND TOWARD VFR BETWEEN 12Z AND 16Z MONDAY.
TRIED TO TIME THE HIGHEST TSTM CHANCES LATE AFTERNOON AND EVENING...
BUT WILL AMMEND AS NEEDED.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR NEZ015-033-034-
043>045-050>053-065>068-078-088>093.
IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR IAZ043-055-056-069-
079-080-090-091.
&&
MILLER/ZAPOTOCNY/MILLERHazardous weather outlook, Jun 26, 4:56 PM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 456 PM CDT SUN JUN 26 2011 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-271200- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 456 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND MONDAY SEVERE STORMS ARE POSSIBLE ACROSS THE AREA TONIGHT. STORMS DEVELOPING NORTH OF A WARM FRONT IN EAST CENTRAL NEBRASKA AND SOUTHWEST IOWA COULD PRODUCE VERY LARGE HAIL AND DAMAGING WINDS THIS EVENING. THERE IS A SMALL CHANCE A TORNADO COULD ALSO FORM IN THIS AREA IF STORMS WOULD BE MORE SURFACE BASED. HOWEVER...A SOMEWHAT HIGHER CHANCE OF TORNADOES EXISTS CLOSER TO THE WARM FRONT FROM CRETE AND FAIRBURY EAST THROUGH FALLS CITY...ALTHOUGH STORMS IN THIS REGION ARE CONDITIONAL IN BREAKING A CAP THAT PREVAILED ACROSS THAT REGION AS OF LATE AFTERNOON. ADDITIONAL STORMS DEVELOPING IN THE SAND HILLS OF NEBRASKA WILL PUSH SOUTHEAST ACROSS THE AREA THIS EVENING. DAMAGING WINDS AND VERY LARGE HAIL WOULD BE THE PRIMARY THREATS FROM THESE STORMS...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT THIS EVENING FROM THIS ACTIVITY AS WELL. IN ADDITION TO THE SEVERE WEATHER THREAT...LOCALLY HEAVY RAIN IS POSSIBLE FROM ANY THUNDERSTORM TONIGHT. TRAINING OF THE STORMS ACROSS EAST CENTRAL AND SOUTHEAST NEBRASKA INTO SOUTHWEST IOWA COULD PRODUCE A LITTLE WIDER AREA OF HEAVY RAIN AND A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE AREA TONIGHT SOUTHEAST OF A COLUMBUS TO WAYNE LINE. WIDESPREAD FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS COULD LINGER EARLY MONDAY MORNING...BUT SEVERE STORMS ARE NOT EXPECTED. ANOTHER SLIGHT CHANCE OF THUNDERSTORMS IS FORECAST FOR TUESDAY NIGHT AND EARLY WEDNESDAY. ANOTHER COLD FRONT IS EXPECTED TO CROSS THE PLAINS THURSDAY NIGHT AND FRIDAY WHICH COULD BRING A FEW MORE STORMS. HOT TEMPERATURES ARE EXPECTED TO RETURN TO THE AREA BY MID WEEK WITH TEMPERATURES REACHING 95 TO 100 BY THURSDAY ACROSS MUCH OF THE AREA. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER THROUGH THE REMAINDER OF THE SUMMER. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. SEVERE WEATHER WATCHES ARE EXPECTED THIS EVENING. CHERMOK
In the hours before
Local storm report, Jun 26, 6:54 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
654 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM TSTM WND GST HADAR 42.11N 97.45W
06/26/2011 E50 MPH PIERCE NE TRAINED SPOTTER
ESTIMATED 40 TO 50 MPH WINDS.
&&
CZAPOTOCLocal storm report, Jun 26, 6:56 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
656 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM TSTM WND GST RANDOLPH 42.38N 97.36W
06/26/2011 E60 MPH CEDAR NE TRAINED SPOTTER
WINDS ESTIMATED AT LEAST 60 MPH...MAYBE MORE.
&&
MILLERLocal storm report, Jun 26, 6:58 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
658 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG STANTON 41.95N 97.22W
06/26/2011 STANTON NE LAW ENFORCEMENT
4 TO 6 INCH LIMBS BLOWN DOWN
0656 PM HAIL WEST POINT 41.84N 96.71W
06/26/2011 E1.50 INCH CUMING NE EMERGENCY MNGR
HAIL UP TO PING PONG BALL SIZE
&&
MILLERLocal storm report, Jun 26, 7:03 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
703 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST 4 WSW RANDOLPH 42.36N 97.43W
06/26/2011 E60 MPH PIERCE NE TRAINED SPOTTER
NEAR HIGHWAY 81 AND HIGHWAY 20 JUNCTION
&&
MILLERLocal storm report, Jun 26, 7:09 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
709 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND GST 5 W WISNER 41.99N 97.01W
06/26/2011 E70 MPH CUMING NE EMERGENCY MNGR
&&
MILLERLocal storm report, Jun 26, 7:30 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
730 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND GST THURSTON 42.18N 96.70W
06/26/2011 E60 MPH THURSTON NE TRAINED SPOTTER
SMALL BRANCHES BLOWN DOWN
&&
MILLERThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:22 PM CDT | Severe Thunderstorm Warning | OAX | Monona | 53 min |
| Jun 26, 7:54 PM CDT | Tornado Warning | OAX | Harrison, Monona | 23 min |
| Jun 26, 8:07 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona, Pottawattamie, Shelby | 38 min |
| Jun 26, 8:22 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Pottawattamie | 38 min |
| Jun 26, 8:33 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Pottawattamie | 42 min |
| Jun 26, 8:41 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Montgomery, Pottawattamie, Shelby | 49 min |
| Jun 26, 8:45 PM CDT | Areal Flood Advisory | OAX | Harrison, Monona, Pottawattamie, Shelby | 3 hr |
| Jun 26, 8:53 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills, Montgomery | 52 min |
| Jun 26, 9:08 PM CDT | Areal Flood Advisory | OAX | Fremont, Harrison, Mills, Montgomery, Pottawattamie, Shelby | 2 hr |
| Jun 26, 9:31 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills, Montgomery, Page | 44 min |
| Jun 26, 10:01 PM CDT | Areal Flood Advisory | OAX | Fremont, Montgomery, Page | 86 min |
| Jun 27, 12:30 AM CDT | River Flood Warning | OAX | Page | 14 hr |
| Jun 27, 12:49 AM CDT | Severe Thunderstorm Warning | OAX | Fremont, Page | 56 min |
| Jun 27, 1:25 AM CDT | River Flood Warning | OAX | Fremont | 38 hr |
| Jun 27, 1:25 AM CDT | River Flood Warning | OAX | Fremont | 5 hr |
| Jun 27, 2:15 AM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills | 45 min |
| Jun 26, 7:08 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Colfax, Cuming, Dodge, Thurston, Washington and 1 more | 52 min |
| Jun 26, 7:10 PM CDT | Areal Flood Advisory | OAX | Cedar, Knox, Madison, Pierce, Wayne | 97 min |
| Jun 26, 7:12 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Platte, Saunders | 48 min |
| Jun 26, 7:31 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Seward | 44 min |
| Jun 26, 7:44 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Dodge, Lancaster, Saunders | 36 min |
| Jun 26, 7:55 PM CDT | Tornado Warning | OAX | Butler, Seward | 23 min |
| Jun 26, 8:06 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Dodge, Douglas, Lancaster, Sarpy, Saunders and 1 more | 39 min |
| Jun 26, 8:15 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline, Seward | 34 min |
| Jun 26, 8:41 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Johnson, Lancaster, Otoe, Saline | 64 min |
| Jun 26, 9:30 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Pawnee | 45 min |
| Jun 26, 9:33 PM CDT | Tornado Warning | OAX | Gage, Johnson, Pawnee | 27 min |
| Jun 26, 9:47 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe, Richardson | 43 min |
| Jun 26, 9:47 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Pawnee | 28 min |
| Jun 26, 10:08 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Pawnee, Richardson | 67 min |
| Jun 26, 10:22 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 38 min |
| Jun 26, 10:55 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 35 min |
| Jun 27, 1:42 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Saline, Seward | 48 min |
| Jun 27, 2:07 AM CDT | Areal Flood Advisory | OAX | Cass, Lancaster, Saline, Seward | 105 min |
| Jun 27, 4:01 AM CDT | Areal Flood Advisory | OAX | Richardson | 3 hr |
| Jun 27, 7:17 AM CDT | River Flood Warning | OAX | Saline | 12 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.